# SDR AALA982051

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGE IN FUSE SKIN AT AFT LOWER CORNER OF LEFT AFT GALLEY DOOR CUTOUT.  BLENDED AREA AND INSTALLED DOUBLER PER 53-30-3 FIG 4.  (M)
